Polynomial foliations of R2

Xavier Jarque, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

8 Citations (Scopus)

Abstract

We study the problem of the topological classification of planar polynomial foliations of degree n by giving new lower and upper bounds for the maximum number of inseparable leaves. Moreover, we characterize the planar polynomial foliations that are structural stable under polynomial perturbations and study the exact number of inseparable leaves for this family.
Original languageEnglish
Pages (from-to)53-72
JournalPacific Journal of Mathematics
Volume197
Issue number1
DOIs
Publication statusPublished - 1 Jan 2001

Fingerprint Dive into the research topics of 'Polynomial foliations of R<sup>2</sup>'. Together they form a unique fingerprint.

Cite this